MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY

C.R. BARD INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY
Catalog Number 919214A
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that sterile water did not drain from the foley catheter during pre-test.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that sterile water did not drain from the foley catheter during pre-test.Per notification from ucc on 08dec2025, it was reported that asymmetrical balloon was found during sample evaluation on (b)(6) 2025.
 
Additional Manufacturer Narrative
The reported event is confirmed via capa associated.This is addressed by capa 12474540.The catheter balloon was inflated with 10ml methylene blue solution (mbs) using the returned syringe.Upon inflation the catheter balloon symmetry was observed to be 100:0, this does not meet specifications per (b)(4) revision 0 which states, "balloon testing for symmetry must not exceed a ratio of 70:30 when measured from the side of the shaft".Attempted to deflate the catheter balloon with the returned syringe and only 6.5ml deflated within 5 minutes.Per (b)(4) revision 0, the catheter must inflate and deflate with a syringe.The catheter balloon was then inflated with 10ml mbs using an in-house syringe, 10ml deflated within 03 minutes and 26 seconds; therefore, the event is confirmed against the returned syringe.Capa 12474540 identified the root cause of this failure as a combination of three (3) factors; provided water syringe does not meet user expectation for smooth engagement with the valve and no instructions are provided in the japanese ifu for aspirating to assist in deflation, deflation time or take off force criteria or specification to deflate the catheter has not been determined and it is unknown for the customers, inadequate process qualification performed with change in syringe supplier and mold change.Risk review, labeling review, and dhr review are not required as event has already been investigated per capa 12474540.Refer to capa 12474540 for further details.Correction: d, f, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21960333
Report Number1018233-2025-03236
Device Sequence Number7151640
Product Code MJC
UDI-Device Identifier00801741040122
UDI-Public(01)00801741040122(11)240927(17)290924
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number919214A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown